Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 71 of 122 found articles
 
 
  New results for the Longest Haplotype Reconstruction problem
 
 
Title: New results for the Longest Haplotype Reconstruction problem
Author: Dondi, Riccardo
Appeared in: Discrete applied mathematics
Paging: Volume 160 (2012) nr. 9 pages 12 p.
Year: 2012
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 71 of 122 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands